# SDR AT0200002

- Difficulty date: December 22, 2000
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN CLIMBED TO 11,000 FT AND MASKS (OXYGEN) DEPLOYED.  REPACKED MASK GOOD FOR SERVICE.
